Results 1 to 3 of 3

Thread: Tapering my dosage from 100 to 50mg

  1. #1
    Join Date
    Oct 2014
    Posts
    58

    Tapering my dosage from 100 to 50mg

    Hey

    So Iíve been feeling better these last few months and decided to give reducing my sertraline dosage a go. Initially I said I wanted to come off completely but since the withdrawals have been so difficult I donít know if I want to go any lower.

    Iíve been taking 50mg for about 5 weeks and on occasion I skip a dose or two [ I know itís terrible but i just forget] a few days after retaking them I get digestive issues, pooping a lot and getting super super anxious over everything. Last week I skipped one dose and had the same issues today plus feeling lightheaded.
    Are the digestive issues Normal? I have a very sensitive stomach anyway. My anxiety is saying itís not the withdrawal but something else. But then the rational part of my brain says that nausea, diarrhoea and feeling panicked and dizzy are all withdrawing symptoms.

    I guess Iím just after hearing from others on their experiences and how long it takes to pass? Cos atm I feel like coming off them is pointless and I may as well go back on 100mg [ which of course will cause symptoms again. 😂🙈🙈]

    Any advice would be lovely since I feel like doctors can give advice professionally but itís nice to hear from fellow sertraline users 😊

    Thanks in advance

  2. #2
    Join Date
    Oct 2014
    Posts
    58

    Re: Tapering my dosage from 100 to 50mg

    Bump

  3. #3
    Join Date
    Jan 2017
    Posts
    3,593

    Re: Tapering my dosage from 100 to 50mg

    Quote Originally Posted by Nikkii View Post
    I've been taking 50mg for about 5 weeks and on occasion I skip a dose or two [ I know it's terrible but i just forget] a few days after retaking them I get digestive issues, pooping a lot and getting super super anxious over everything. Last week I skipped one dose and had the same issues today plus feeling lightheaded.
    Sertraline is the most serotonergic of the SSRIs and the gut is the most serotonergic organ of the body so this AD is more likely to cause bowel issues, however, these usually occur within a day, or two of a missed dose, not a week later.

    Are the digestive issues Normal? I have a very sensitive stomach anyway. My anxiety is saying it's not the withdrawal but something else. But then the rational part of my brain says that nausea, diarrhoea and feeling panicked and dizzy are all withdrawing symptoms.
    If these symptoms only occur after missed doses then they are the most likely cause. As 50mg is the minimum effective dose for most it is important not to miss doses as this may increase the risk of the med failing to work. Try and take it at a time of day that you're less likely to forget such as when you get up in the morning, or last thing at night.
    __________________
    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Tapering from 40 mg to 30 mg
    By Piano in forum Seroxat / Paroxetine
    Replies: 5
    Last Post: 07-04-21, 12:28
  2. Tapering down..
    By TonyI in forum Mirtazapine /Zispin
    Replies: 15
    Last Post: 21-10-18, 10:17
  3. 50mg > 100mg dosage increase advice
    By philj in forum Sertraline / Zoloft / Lustral
    Replies: 1
    Last Post: 30-01-13, 11:21
  4. Tapering Off!!!
    By neowallace in forum Diazepam/Valium
    Replies: 3
    Last Post: 03-04-12, 15:39
  5. Upping dosage from 50mg to 100mg
    By Emilly in forum Sertraline / Zoloft / Lustral
    Replies: 3
    Last Post: 28-01-11, 14:39

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •